# SDR SWIA201439513

- Difficulty date: September 20, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 29,185 hours, 17,457 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Lug
- Condition: Chafed
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE LUGS ON DOOR SIDE ARE CHAFED.  C-CHECK, BLENDED OUT CHAFES  ON PAX DOOR HINGE LUGS IAW REO.
